Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An absolutely extremal flow with a non-absolutely extremal factor


Author: Naomi Shaked-Monderer
Journal: Proc. Amer. Math. Soc. 105 (1989), 215-220
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1989-0930246-0
MathSciNet review: 930246
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a homomorphic image of an absolutely extremal flow is not necessarily absolutely extremal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0930246-0
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society